# SDR USAA051642

- Difficulty date: December 23, 2005
- Submitted: December 27, 2005
- Operation: Air carrier
- Aircraft: N783AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 40,702 hours, 40,702 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 663.75, S 3l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 663.75, S3L CRACKED.  CUT OUT DAMAGE, INSTALLED FILLER, REPAIR ANGLE AND STRAPS IAW SRM 53-00-07-2R9, DEFECT SIZE: .25 INCH.
